# SDR 97ZZZX2848

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3343L
- Make and model: Beech C24R
- Aircraft serial: MC466
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: MS9048180
- Condition: Sheared
- Location: Nlg Compressor
- Component: 16981001215
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT WAS NOT ABLE TO LOWER NOSE GEAR IN-FLIGHT.  MADE A NOSE GEAR UP LANDING WITH DAMAGE TO THE PROPELLER AND ENGINE COWLING.  NOSE GEAR FOUND STUCK IN THE UP POSITION WITH DOWN MOVEMENT BEING PREVENTED BY THE TIRE HITTING THE ACFT SKIN IN NOSE WHEELWELL.  FURTHER INSPECTION REVEALED ROLL PIN P/N MS9048-180 HAD SHEARED IN THE COMPRESSOR ASSY, P/N 169-810012-15.  THIS ROLL PIN HOLDS THE ROD, P/N 169-810000-111, IN THE COMPRESSOR ASSY.
